Alert archive / Nebraska / Tornado Warnings in 2013
Tornado Warning 19, NWS Hastings, NE
NWS Hastings, NE issued this tornado warning at May 29, 2013, 4:04 PM CDT for Hamilton County, York County, Nebraska. It was in force for 26 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 29, 2013, 4:04 PM CDT (21:04 UTC)
- Expired
- May 29, 2013, 4:30 PM CDT
- In force
- 26 min
- Issued by
- NWS Hastings, NE
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 1.0 in
Counties Hamilton County, NE, York County, NE
The radar
The Grand Island radar (KUEX), 77 km from the middle of the area, began a volume at 21:05 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 29, 4:20 PM CDT | TORNADO | 7 W York, NE | ROPE TORNADO BRIEFLY ON GROUND. HAS LIFTED. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 16 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 29, 1:04 PM CDT | Tornado Watch | SPC | 9 hr |
The nearest sounding before it
Omaha, NE (KOAX), launched 12:00Z, 9.1 hours before the alert went out and 134 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1537 J/kg
- Mixed-layer CIN
- -93 J/kg
- Mixed-layer LCL
- 544 m above ground
- 0-6 km bulk shear
- 11 kt
- 0-1 km storm-relative helicity
- 124 m²/s²
- 0-3 km storm-relative helicity
- 137 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
693
WFUS53 KGID 292104
TORGID
NEC081-185-292130-
/O.NEW.KGID.TO.W.0019.130529T2104Z-130529T2130Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE HASTINGS NE
404 PM CDT WED MAY 29 2013
THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A
* TORNADO WARNING FOR...
SOUTHEASTERN HAMILTON COUNTY IN SOUTH CENTRAL NEBRASKA...
SOUTHWESTERN YORK COUNTY IN EAST CENTRAL NEBRASKA...
* UNTIL 430 PM CDT
* AT 400 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A
TORNADO WAS LOCATED 3 MILES EAST OF HENDERSON...OR 10 MILES
SOUTHWEST OF YORK....AND MOVING NORTHWEST AT 30 MPH.
HAZARD...DEVELOPING TORNADO AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED ROTATION.
IMPACT...MOBILE HOMES WILL BE HEAVILY DAMAGED OR DESTROYED.
SIGNIFICANT DAMAGE TO ROOFS...WINDOWS AND VEHICLES WILL
OCCUR. FLYING DEBRIS WILL BE DEADLY TO PEOPLE AND ANIMALS.
EXTENSIVE TREE DAMAGE IS LIKELY.
* LOCATIONS IMPACTED INCLUDE...
BRADSHAW AND HAMPTON.
THIS TORNADO WARNING REPLACES THE PREVIOUS TORNADO WARNING WHICH WAS
IN EFFECT FOR SOUTHWESTERN YORK AND SOUTHEASTERN HAMILTON COUNTIES
UNTIL 415 PM CDT.
THIS INCLUDES INTERSTATE 80 BETWEEN MILE MARKERS 335 AND 350.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 4090 9800 4093 9765 4075 9764 4070 9787
TIME...MOT...LOC 2103Z 150DEG 26KT 4080 9777
TORNADO...RADAR INDICATED
HAIL...1.00IN
$$
BRYANT1 follow-up statement
644
WWUS53 KGID 292113
SVSGID
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
413 PM CDT WED MAY 29 2013
NEC081-185-292130-
/O.CON.KGID.TO.W.0019.000000T0000Z-130529T2130Z/
HAMILTON NE-YORK NE-
413 PM CDT WED MAY 29 2013
...A TORNADO WARNING REMAINS IN EFFECT FOR SOUTHWESTERN YORK AND
SOUTHEASTERN HAMILTON COUNTIES UNTIL 430 PM CDT...
AT 409 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
WAS LOCATED 4 MILES SOUTH OF BRADSHAW...OR 9 MILES WEST OF YORK...
MOVING NORTHWEST AT 20 MPH.
HAZARD...DEVELOPING TORNADO AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED ROTATION.
IMPACT...MOBILE HOMES WILL BE HEAVILY DAMAGED OR DESTROYED.
SIGNIFICANT DAMAGE TO ROOFS...WINDOWS AND VEHICLES WILL
OCCUR. FLYING DEBRIS WILL BE DEADLY TO PEOPLE AND ANIMALS.
EXTENSIVE TREE DAMAGE IS LIKELY.
LOCATIONS IMPACTED INCLUDE...
BRADSHAW AND HAMPTON.
THIS INCLUDES INTERSTATE 80 BETWEEN MILE MARKERS 335 AND 350.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 4090 9800 4093 9765 4075 9764 4070 9787
TIME...MOT...LOC 2113Z 148DEG 17KT 4084 9777
TORNADO...RADAR INDICATED
HAIL...1.00IN
$$
BRYANTWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Hastings, NE wrote its last area forecast discussion before this tornado warning went out at May 29, 4:04 PM CDT, 0 minutes earlier.
Area forecast discussion, May 29, 4:04 PM CDT, 0 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE HASTINGS NE 404 PM CDT WED MAY 29 2013 .SHORT TERM...(THIS EVENING THROUGH THURSDAY) ISSUED AT 405 PM CDT WED MAY 29 2013 SEVERE WEATHER IS ONGOING EARLY THIS AFTERNOON WITH ANOTHER ROUND OF SEVERE WEATHER EXPECTED BY LATE AFTERNOON AND EVENING. THE SFC LOW IS LOCATED OVER WESTERN KANSAS WITH AN OCCLUDED FRONT/WARM FRONT EXTENDING TO THE NORTHEAST INTO NEBRASKA. THERE IS A DRY LINE EXTENDING ACROSS MUCH OF WESTERN KANSAS. THUNDERSTORMS HAVE BEEN ONGOING THROUGH MUCH OF THE DAY ACROSS SOUTHWEST AND SOUTH CENTRAL NEBRASKA. THE DRY LINE ACROSS WESTERN KANSAS WAS BEGINNING TO FIRE OFF THUNDERSTORMS AS OF 330PM. THE ENVIRONMENT IS VERY UNSTABLE WITH 20Z MLCAPE VALUES RANGING FROM 2500 TO 3500 J/KG ACROSS THE FORECAST AREA WITH LITTLE IF ANY CIN REMAINING. STRONG SFC AND DEEP LAYER CONVERGENCE AT 3 PM ACROSS SOUTHWEST NEBRASKA AND NORTHWEST KANSAS NEAR THE FRONTAL BOUNDARY WILL BE THE PRIMARY AREA OF CONCERN FOR EXPECTED NEW THUNDERSTORM DEVELOPMENT OVER THE NEXT FEW HOURS. THESE THUNDERSTORMS WILL THEN TRACK NORTHEAST ACROSS MOST OF OUR FORECAST AREA. THIS IS A VERY VOLATILE SEVERE WEATHER ENVIRONMENT WITH TORNADOES ALREADY REPORTED ACROSS OUR FORECAST AREA FROM SOME OF OUR EARLIER STORMS. LOW LEVEL SOUTHEASTERLY WINDS HAVE ENHANCED THE LOW LEVEL SHEER WITH 0-1 KM SHEAR VALUES OF 20-25 KTS AND 0-1 KM SRH VALUES AS HIGH AS 200 TO 250 M2/S2. WIND SHEAR WILL REMAIN HIGH THROUGH THE EVENING ALLOWING FOR A CONTINUED SEVERE WEATHER THREAT INCLUDING THE POSSIBILITY OF TORNADOES. STORMS WILL EVENTUALLY TAKE ON A MORE LINEAR MODE BY LATER THIS EVENING WITH THE PRIMARY THREAT BECOMING STRAIGHT LINE WINDS...ALTHOUGH A QLCS MAY DEVELOP WITH SOME TORNADO POTENTIAL IN BOWING LINE SEGMENTS. LARGE HAIL WILL BE A CONTINUED THREAT THROUGH MUCH OF THE PERIOD WITH GOLF BALL SIZED HAIL CERTAINLY POSSIBLE. A FEW LOCATIONS MAY EVEN SEE LARGER THAN GOLF BALL SIZED HAIL TODAY. THE THUNDERSTORMS WILL LARGELY MOVE EAST OF OUR CWA BY MIDNIGHT WITH A DECREASING SEVERE WEATHER THREAT FROM AROUND MIDNIGHT ONWARD. THURSDAY...THUNDERSTORMS WILL AGAIN BE POSSIBLE BUT THE BEST CHANCE OF STORMS WILL BE EAST OF OUR FORECAST AREA. WE ARE ONLY EXPECTING A SLIGHT CHANCE OF SEVERE WEATHER FOR AREAS EAST OF HIGHWAY 281. .LONG TERM...(THURSDAY NIGHT THROUGH WEDNESDAY) ISSUED AT 405 PM CDT WED MAY 29 2013 GIVEN THE RECENT ACTIVE/FAIRLY WET PATTERN OF LATE...THE MAIN STORY DURING THIS PERIOD INVOLVES A TRANSITION TO QUIETER/DRIER WEATHER. ALTHOUGH SOME FAIRLY LOW POPS HAVE BEEN MAINTAINED FOR PARTS OF THE CWA THURSDAY NIGHT...FRIDAY AFTERNOON AND SATURDAY AFTERNOON...CURRENTLY HAVE FRIDAY NIGHT...AND SATURDAY NIGHT THROUGH SUNDAY NIGHT POP-FREE FOR THE ENTIRE CWA. THEREAFTER...THERE WILL BE A RETURN TO AT LEAST SLIGHT THUNDERSTORM CHANCES IN THE MONDAY-WEDNESDAY TIME FRAME...AND POSSIBLY AT LEAST A LIMITED SEVERE WEATHER THREAT...BUT ITS TOO EARLY TO TALK SPECIFICS. HIGH TEMPS WILL GENERALLY FLUCTUATE BETWEEN THE LOW 70S AND MID 80S...WITH SATURDAY LOOKING LIKE THE OVERALL COOLEST DAY WITH HIGHS ONLY IN THE 60S IN MOST NEB ZONES...AND TUESDAY THE WARMEST DAY WITH HIGHS MAINLY MID-UPPER STARTING OUT ON THURSDAY EVENING/NIGHT AFTER 7 PM...ANY RISK OF STRONG/SEVERE STORMS DURING THE LATE AFTERNOON ACROSS THE EASTERN CWA SHOULD BE ON THE WANE...AS WHATEVER INSTABILITY IS LEFT QUICKLY DIMINISHES. ON THE SYNOPTIC SCALE...THE MID/UPPER LEVEL FLOW IS QUASI-ZONAL ON THE SOUTHERN PERIPHERY OF A CLOSED 500 MILLIBAR LOW CENTERED ALONG THE SD/ND BORDER. DURING THE EVENING...WILL LINGER SOME SOME SLIGHT STORM CHANCES ACROSS THE MAJORITY OF THE CWA...BUT WILL LEAVE OUT MOST NEB COUNTIES SOUTH OF I-80 AND W OF HIGHWAY 281. AFTER MIDNIGHT...HAVE SOME 20-30 POPS ONLY WITHIN THE SOUTHEAST 1/3 OF THE CWA...TO ACCOUNT FOR THE SUGGESTION OF SOME MODELS THAT SOME STORMS WILL PERSIST ALONG THE FAR NORTHWEST PERIPHERY OF A 45+ KT LOW LEVEL JET CENTERED OVER CENTRAL/EASTERN KS. WITH DRIER AIR ADVECTING IN FROM THE WEST...LOWERED LOWS SLIGHTLY....AIMING FOR A RANGE FROM UPPER 40S/LOW 50S WEST TO MID/UPPER 50S EAST. FRIDAY/FRIDAY NIGHT...THE NORTHERN PLAINS CLOSED MID LEVEL LOW STARTS TO OPEN UP A BIT AND MOVE EAST...WHILE AT THE SURFACE...IT WILL BECOME A BIT BREEZY FROM THE WEST DURING THE DAY AT SUSTAINED SPEEDS 15-20 MPH DURING THE AFTERNOON. WHILE A DECENT INSTABILITY AXIS COULD RESIDE JUST EAST/SOUTHEAST OF THE CWA...NOT THINKING MUCH OF A SEVERE THREAT LOCALLY...BUT WILL CARRY SOME SLIGHT THUNDERSTORM CHANCES ONLY DURING THE AFTERNOON HOURS MAINLY ACROSS THE NORTHEAST 1/2 TO ACCOUNT FOR THE POSSIBILITY OF SOME WEAK ACTIVITY DEVELOPING IN A STEEP LAPSE RATE ENVIRONMENT UNDER A SHORTWAVE TROUGH PASSING THROUGH ALOFT. AS DEWPOINTS FALL INTO THE 40S AND EVEN 30S DURING THE AFTERNOON...RELATIVE HUMIDITY VALUES ARE PROGGED WELL DOWN INTO THE 20S MAINLY ACROSS THE SOUTHWEST CWA...BUT GIVEN THE RECENT RAINS AND UNFAVORABLE FUEL STATUS FOR LARGE FIRE GROWTH...WE WILL REFRAIN FROM ANY ELEVATED/NEAR CRITICAL FIRE DANGER IN THE HAZARDOUS WEATHER OUTLOOK. WILL KEEP FRIDAY NIGHT DRY WITH BEST THUNDERSTORM POTENTIAL WELL SOUTH AND EAST. SATURDAY/SATURDAY NIGHT...OTHER THAN THE SLIGHTEST CHANCE OF A PASSING RAIN SHOWER NORTH OF I-80...LOOKS LIKE A DRY 24 HOURS CWA- WIDE. THIS SHOULD BE THE COOLEST DAY OF THE FORECAST PERIOD...ENHANCED BY RATHER BREEZY NORTHWEST WINDS SUSTAINED AROUND 20 MPH AND POSSIBLY STRONGER. CONFIDENCE IS HIGH IN A DRY SATURDAY NIGHT WITH HIGH PRESSURE SETTLING IN...AND LOWS ARE AIMED DOWN AROUND 50 MOST AREAS AND POSSIBLY MID 40S FAR WEST. SUNDAY/SUNDAY NIGHT...CONFIDENCE CONTINUES HIGH IN A DRY 24 HOURS AS LOW AMPLITUDE MID LEVEL RIDGING OVERSPREADS THE CENTRAL PLAINS. MONDAY/MONDAY NIGHT...A RETURN TO SOUTHERLY LOW-LEVEL FLOW RESULTS IN INCREASING MOISTURE AND INSTABILITY...AND THE FAR SOUTHEAST PERIPHERY OF A MID LEVEL SHORTWAVE TROUGH CENTERED OVER THE NORTHERN ROCKIES STARTS TO BRUSH INTO THE CENTRAL PLAINS. THESE ARE FAIRLY SHAKY/LOW COVERAGE STORM CHANCES AT ONLY 20-30 PERCENT. TUESDAY THROUGH WEDNESDAY...STORM CHANCES GET A BIT BETTER AS THE SHORTWAVE TROUGH PASSES BY TO THE NORTH AND EVENTUALLY NORTHEAST. ALTHOUGH ITS FAR TOO SOON TO DETERMINE SPECIFICS...THE BEST COVERAGE OF STORMS AND POSSIBLY SEVERE LOOKS TO TARGET THE TUESDAY/TUESDAY NIGHT TIME FRAME. && .AVIATION...(FOR THE 18Z KGRI TAF THROUGH 18Z THURSDAY AFTERNOON) ISSUED AT 100 PM CDT WED MAY 29 2013 THERE ARE NUMEROUS AVIATION CHALLENGES INCLUDING MULTIPLE ROUNDS OF THUNDERSTORMS IN AND AROUND KGRI THROUGH THIS EVENING. VARYING WIND SPEED AND DIRECTION NEAR THUNDERSTORMS WILL ALSO BE A CONCERN. FURTHERMORE...THERE WILL BE PERIODIC MVFR AND IFR CONDITIONS DUE TO LOW CLOUDS ASSOCIATED WITH THUNDERSTORMS. THUNDERSTORMS CONTINUE TO REDEVELOP TO THE SOUTHWEST OF KGRI AND THESE THUNDERSTORMS WILL SWING THROUGH OR NEAR KGRI THIS AFTERNOON. ANOTHER INTENSE LINE OF THUNDERSTORMS WILL LIKELY DEVELOP ACROSS SOUTHWEST NEBRASKA INTO WESTERN KANSAS LATE THIS AFTERNOON AND WILL PUSH NORTHEAST INTO KGRI THIS EVENING. SEVERE WEATHER IS POSSIBLE. && .GID WATCHES/WARNINGS/ADVISORIES... NE...NONE. KS...WIND ADVISORY UNTIL 9 PM CDT THIS EVENING FOR KSZ006-007-017>019. && SHORT TERM...WESELY LONG TERM...PFANNKUCH AVIATION...WESELY
Hazardous weather outlook, May 29, 3:23 PM CDT, 41 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE HASTINGS NE 323 PM CDT WED MAY 29 2013 KSZ005>007-017>019-NEZ039>041-046>049-060>064-072>077-082>087- 302030- PHILLIPS-SMITH-JEWELL-ROOKS-OSBORNE-MITCHELL-VALLEY-GREELEY-NANCE- SHERMAN-HOWARD-MERRICK-POLK-DAWSON-BUFFALO-HALL-HAMILTON-YORK- GOSPER-PHELPS-KEARNEY-ADAMS-CLAY-FILLMORE-FURNAS-HARLAN-FRANKLIN- WEBSTER-NUCKOLLS-THAYER- 323 PM CDT WED MAY 29 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL NEBRASKA AND PORTIONS OF NORTH CENTRAL KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT. THUNDERSTORMS WILL CONTINUE DEVELOPING ACROSS THE OUTLOOK AREA THIS AFTERNOON AND EVENING WITH THE POTENTIAL FOR SEVERAL ROUNDS OF THUNDERSTORMS. SOME OF THESE THUNDERSTORMS WILL BECOME SEVERE WITH HAIL AS BIG AS GOLF BALLS...THUNDERSTORM WIND GUSTS TO AROUND 70 MPH AND ISOLATED TORNADOES. LOWLAND FLOODING WILL ALSO BECOME A CONCERN TODAY WITH LOCALLY HEAVY RAINFALL OF 1 TO 3 INCHES...THE GREATEST THREAT FOR LOCALIZED FLOODING WILL BE FOR THOSE AREAS ALONG AND SOUTH OF INTERSTATE 80 IN NEBRASKA AS WELL AS ACROSS NORTH CENTRAL KANSAS. A WIND ADVISORY IS IN EFFECT FOR PORTIONS OF NORTH CENTRAL KANSAS TODAY. PLEASE SEE THE LATEST WIND ADVISORY PRODUCT FOR ADDITIONAL INFORMATION. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THUNDERSTORMS ARE AGAIN POSSIBLE THURSDAY ACROSS THE ENTIRE OUTLOOK AREA. THERE IS A SLIGHT CHANCE THAT SOME OF THESE THUNDERSTORMS COULD BECOME SEVERE...PRIMARILY EAST OF HIGHWAY 281. THERE ARE INTERMITTENT CHANCES FOR THUNDERSTORMS WITHIN THE OUTLOOK AREA ON THURSDAY NIGHT...FRIDAY AFTERNOON...AND THEN BETWEEN NEXT MONDAY AND WEDNESDAY. WHILE SEVERE WEATHER IS NOT EXPECTED WITH ANY STORMS THURSDAY NIGHT INTO FRIDAY AFTERNOON...SOME STORMS NEXT WEEK COULD BECOME SEVERE...ESPECIALLY AROUND THE TUESDAY TIME FRAME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS LIKELY THIS AFTERNOON ACROSS PORTIONS OF THE OUTLOOK AREA. && MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB PAGE: HTTP://WWW.WEATHER.GOV/HASTINGS (ALL LOWERCASE) WESELY
In the hours before
Local storm report, May 29, 3:08 PM CDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
308 PM CDT WED MAY 29 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0255 PM HAIL 7 N RIVERDALE 40.88N 99.16W
05/29/2013 E1.75 INCH BUFFALO NE TRAINED SPOTTER
PING PONG BALL TO GOLF BALL SIZE HAIL WAS REPORTED AND 50
TO 60 MPH WINDS.
&&
ODERLocal storm report, May 29, 3:17 PM CDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
317 PM CDT WED MAY 29 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0202 PM HAIL 2 NE JUNIATA 40.61N 98.48W
05/29/2013 E1.75 INCH ADAMS NE NWS EMPLOYEE
&&
ODERLocal storm report, May 29, 3:22 PM CDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
322 PM CDT WED MAY 29 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0315 PM HAIL 4 NW PLEASANTON 41.01N 99.14W
05/29/2013 E1.75 INCH BUFFALO NE TRAINED SPOTTER
&&
ODERLocal storm report, May 29, 3:48 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
348 PM CDT WED MAY 29 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0345 PM TORNADO 6 N SUTTON 40.69N 97.86W
05/29/2013 CLAY NE LAW ENFORCEMENT
&&
NOAA/NWS/MORITZLocal storm report, May 29, 3:49 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
349 PM CDT WED MAY 29 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0345 PM HAIL HENDERSON 40.78N 97.81W
05/29/2013 E1.75 INCH YORK NE TRAINED SPOTTER
&&
NOAA/NWS/MORITZLocal storm report, May 29, 4:01 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE HASTINGS NE
401 PM CDT WED MAY 29 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0851 AM HAIL 3 SW FRANKLIN 40.07N 98.99W
05/29/2013 M1.00 INCH FRANKLIN NE TRAINED SPOTTER
HAIL COVERED THE GROUND
0857 AM HAIL 5 SW HILDRETH 40.29N 99.11W
05/29/2013 E1.00 INCH FRANKLIN NE PUBLIC
0900 AM HAIL HILDRETH 40.34N 99.05W
05/29/2013 E0.75 INCH FRANKLIN NE PUBLIC
1100 AM HAIL 7 S RAVENNA 40.93N 98.91W
05/29/2013 E1.00 INCH BUFFALO NE PUBLIC
1152 AM HAIL 5 S CAIRO 40.93N 98.61W
05/29/2013 M0.75 INCH HALL NE CO-OP OBSERVER
1.30 RAINFALL IN 45 MINUTES ALONG WITH HAIL.
0120 PM HAIL GREELEY 41.55N 98.53W
05/29/2013 E0.88 INCH GREELEY NE LAW ENFORCEMENT
0159 PM HAIL HASTINGS 40.59N 98.39W
05/29/2013 E0.88 INCH ADAMS NE TRAINED SPOTTER
WEST SIDE OF HASTINGS
0159 PM HAIL HASTINGS 40.59N 98.39W
05/29/2013 E1.50 INCH ADAMS NE PUBLIC
QUARTER TO PING PONG BALL SIZE HAIL WAS REPORTED ON THE
WEST SIDE OF HASTINGS.
0202 PM HAIL 2 NE JUNIATA 40.61N 98.48W
05/29/2013 E1.75 INCH ADAMS NE NWS EMPLOYEE
0206 PM HAIL 4 N HASTINGS 40.65N 98.39W
05/29/2013 E0.88 INCH ADAMS NE NWS EMPLOYEE
47 MPH WIND GUST ALONG WITH NICKEL SIZE HAIL OBSERVED AT
THE NWS OFFICE
0235 PM HAIL KEARNEY 40.70N 99.08W
05/29/2013 E0.88 INCH BUFFALO NE EMERGENCY MNGR
0235 PM HAIL KEARNEY 40.70N 99.08W
05/29/2013 E1.00 INCH BUFFALO NE PUBLIC
BY HILLTOP MALL
0255 PM HAIL 7 N RIVERDALE 40.88N 99.16W
05/29/2013 E1.75 INCH BUFFALO NE TRAINED SPOTTER
PING PONG BALL TO GOLF BALL SIZE HAIL WAS REPORTED AND 50
TO 60 MPH WINDS.
0256 PM TORNADO 3 N CLAY CENTER 40.57N 98.05W
05/29/2013 CLAY NE EMERGENCY MNGR
MULTIPLE REPORTS OF A TORNADO NORTH OF CLAY CENTER.
0315 PM HAIL 4 NW PLEASANTON 41.01N 99.14W
05/29/2013 E1.75 INCH BUFFALO NE TRAINED SPOTTER
0345 PM TORNADO 6 N SUTTON 40.69N 97.86W
05/29/2013 CLAY NE LAW ENFORCEMENT
0345 PM HAIL HENDERSON 40.78N 97.81W
05/29/2013 E1.75 INCH YORK NE TRAINED SPOTTER
&&
NOAA/NWS/MORITZThe office that day
Everything else NWS Hastings, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 28, 7:15 PM CDT | Special Weather Statement | GID | Thayer | 45 min |
| May 28, 7:26 PM CDT | Severe Thunderstorm Warning | GID | Thayer | 49 min |
| May 29, 8:44 AM CDT | Severe Thunderstorm Warning | GID | Franklin | 31 min |
| May 29, 8:57 AM CDT | Severe Thunderstorm Warning | GID | Buffalo, Franklin, Harlan, Kearney, Phelps | 33 min |
| May 29, 9:01 AM CDT | Special Weather Statement | GID | Webster | 44 min |
| May 29, 9:21 AM CDT | Special Weather Statement | GID | Franklin, Webster | 24 min |
| May 29, 9:34 AM CDT | Special Weather Statement | GID | Kearney | 11 min |
| May 29, 9:46 AM CDT | Special Weather Statement | GID | Adams, Franklin, Kearney, Nuckolls, Webster | 44 min |
| May 29, 10:13 AM CDT | Severe Thunderstorm Warning | GID | Buffalo, Kearney | 32 min |
| May 29, 10:45 AM CDT | Severe Thunderstorm Warning | GID | Buffalo | 30 min |
| May 29, 11:01 AM CDT | Special Weather Statement | GID | Hall | 29 min |
| May 29, 11:28 AM CDT | Special Weather Statement | GID | Hall, Howard, Merrick | 32 min |
| May 29, 11:47 AM CDT | Severe Thunderstorm Warning | GID | Hall, Howard | 28 min |
| May 29, 12:13 PM CDT | Special Weather Statement | GID | Howard, Merrick, Nance | 32 min |
| May 29, 12:42 PM CDT | Special Weather Statement | GID | Webster | 33 min |
| May 29, 12:45 PM CDT | Special Weather Statement | GID | Greeley | 30 min |
| May 29, 12:59 PM CDT | Special Weather Statement | GID | Fillmore | 31 min |
| May 29, 1:08 PM CDT | Special Weather Statement | GID | Greeley | 52 min |
| May 29, 1:09 PM CDT | Severe Thunderstorm Warning | GID | Nuckolls, Webster | 36 min |
| May 29, 1:32 PM CDT | Severe Thunderstorm Warning | GID | Adams, Clay, Nuckolls, Webster | 43 min |
| May 29, 1:52 PM CDT | Special Weather Statement | GID | Kearney | 23 min |
| May 29, 2:08 PM CDT | Severe Thunderstorm Warning | GID | Adams, Clay, Hall, Hamilton | 37 min |
| May 29, 2:14 PM CDT | Severe Thunderstorm Warning | GID | Buffalo, Kearney | 31 min |
| May 29, 2:40 PM CDT | Special Weather Statement | GID | Buffalo | 35 min |
| May 29, 2:42 PM CDT | Severe Thunderstorm Warning | GID | Clay, Hamilton | 33 min |
| May 29, 2:42 PM CDT | Severe Thunderstorm Warning | GID | Buffalo, Sherman | 33 min |
| May 29, 2:45 PM CDT | Severe Thunderstorm Warning | GID | Buffalo | 30 min |
| May 29, 2:58 PM CDT | Tornado Warning | GID | Clay | 32 min |
| May 29, 3:03 PM CDT | Severe Thunderstorm Warning | GID | Clay, Fillmore, Hamilton, York | 42 min |
| May 29, 3:12 PM CDT | Severe Thunderstorm Warning | GID | Buffalo, Sherman | 33 min |
| May 29, 3:37 PM CDT | Severe Thunderstorm Warning | GID | Clay, Fillmore, Hamilton, York | 38 min |
| May 29, 3:42 PM CDT | Severe Thunderstorm Warning | GID | Sherman, Valley | 33 min |
| May 29, 3:43 PM CDT | Tornado Warning | GID | Clay, Fillmore, Hamilton, York | 32 min |
| May 29, 3:58 PM CDT | Severe Thunderstorm Warning | GID | Clay, Hamilton, Nuckolls | 32 min |
| May 29, 4:13 PM CDT | Severe Thunderstorm Warning | GID | Clay, Fillmore, Hamilton, York | 32 min |
| May 29, 4:19 PM CDT | Severe Thunderstorm Warning | GID | Hamilton, Merrick, Polk, York | 41 min |
| May 29, 4:22 PM CDT | Tornado Warning | GID | Clay, Hamilton | 23 min |
| May 29, 4:24 PM CDT | Tornado Warning | GID | Hamilton, York | 36 min |
| May 29, 4:28 PM CDT | Tornado Warning | GID | Fillmore, York | 32 min |
| May 29, 4:32 PM CDT | Tornado Warning | GID | Fillmore | 28 min |
| May 29, 4:33 PM CDT | Severe Thunderstorm Warning | GID | Valley | 42 min |
| May 29, 4:38 PM CDT | Special Weather Statement | GID | Dawson, Gosper | 52 min |
| May 29, 4:43 PM CDT | Tornado Warning | GID | Hamilton | 32 min |
| May 29, 4:44 PM CDT | Tornado Warning | GID | York | 31 min |
| May 29, 4:46 PM CDT | Severe Thunderstorm Warning | GID | Dawson, Furnas, Gosper | 44 min |
| May 29, 4:47 PM CDT | Tornado Warning | GID | Fillmore, York | 28 min |
| May 29, 4:48 PM CDT | Tornado Warning | GID | Valley | 27 min |
| May 29, 4:54 PM CDT | Tornado Warning | GID | York | 36 min |
| May 29, 4:58 PM CDT | Tornado Warning | GID | Polk, York | 32 min |
| May 29, 5:04 PM CDT | Special Weather Statement | GID | Thayer | 26 min |
| May 29, 5:15 PM CDT | Severe Thunderstorm Warning | GID | Hamilton, Polk, York | 30 min |
| May 29, 5:18 PM CDT | Tornado Warning | GID | Polk, York | 27 min |
| May 29, 5:41 PM CDT | Special Weather Statement | GID | Nuckolls, Webster | 49 min |
| May 29, 5:56 PM CDT | Severe Thunderstorm Warning | GID | Fillmore, Thayer | 34 min |
| May 29, 6:06 PM CDT | Tornado Warning | GID | Greeley, Howard | 24 min |
| May 29, 6:22 PM CDT | Areal Flood Advisory | GID | Polk, York | 4 hr |
| May 29, 6:27 PM CDT | Severe Thunderstorm Warning | GID | Greeley, Howard | 48 min |
| May 29, 6:38 PM CDT | Special Weather Statement | GID | Nance | 22 min |
| May 29, 6:54 PM CDT | Special Weather Statement | GID | Adams, Hall, Kearney | 36 min |
Nearby
Tornado Warnings in Nebraska, 2013Every tornado warning in 2013Tornadoes in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.